Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

White, yellowish coating on tongue, dry mouth, throat. Excessive mucous causing vomitting. Having bloating, indigestion, belcjing. Suggestions?

I have a white sometimes yellow coating on my tongue, at night mouth is extremely dry it hurts, throat also hurts and feels like sand paper. Excessive mucous, worst in the morning, sometimes I may vomit due to the amount in the mornings. Have had nystatin no change nice medication stopped. Had a urea breath test , was negative. I suffer with bloating , severe wind, indigestion. I had a burger and fries the week and thought I was going to pass out from the pain. My stomach swelled so bad and I started belching very forcefully and my stomach was so hard. My octr has now put me on a course of metronidazole and omeprazole. Waiting o see if the works. I m at my wits end as I nt feel unwell I just feel off I can t put my finger on what is wrong.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  474
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding white coating over tongue, dry mouth , excessive mucus, belching etc.

Your all symptoms are related to dyspepsia and hyper acidity. As you said about severe bloating, wind pass, and indigestion it signifies about your level of gastro intestinal disturbances.

I will suggest you to take-

1- Antacid with PPI.

2- Avoid spicy foods.

3- Take diet having good amount of fiber.

4- May use some digestive enzymes after meals.

I hope this will help you.

Answered: Sat, 16 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor